Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A basis for the identities of the algebra of second-order matrices over a finite field

  • 32 Accesses

  • 8 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Yu. P. Razmyslov, "A finite basis for the identities of the matrix algebra of second order over a field of characteristic zero," Algebra Logika,12, No. 1, 83–113 (1973).

  2. 2.

    I. V. L'vov, "Varieties of associative rings," Algebra Logika,12, No. 3, 269–298 (1973).

  3. 3.

    Dnestr Notebook [in Russian], 2nd ed., Novosibirsk (1976).

  4. 4.

    B. R. McDonald, Finite Rings with Identity, Marcel Dekker, New York (1974).

  5. 5.

    G. Walker, "Fermat's theorem for algebras," Pac. J. Math.,4, No. 2, 317–320 (1954).

Download references

Additional information

Translated from Algebra i Logika, Vol. 17, No. 1, pp. 28–32, January–February, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mal'tsev, Y.N., Kuz'min, E.N. A basis for the identities of the algebra of second-order matrices over a finite field. Algebra and Logic 17, 18–21 (1978). https://doi.org/10.1007/BF01670120

Download citation

Keywords

  • Mathematical Logic
  • Finite Field